[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] itching at Bydureon injection site



 Have you tried something like Benadryl itch spray or one of the anti-itch
creams? They would work if the itching is temporary.

Stacey M

Sent from my iPad

> On Mar 11, 2014, at 11:34, Adam Brock <email @ redacted> wrote:
> 
> I'm starting to get itching / irritation at the areas where I've injected
> Bydureon over the past month or so.  Does anyone have any suggestions for
> dealing with this, particularly the itching?  It looks like this is pretty
> typical for Bydureon.
> .
> Follow us at https://www.twitter.com/insulinpumpers
> Make a long URL short at http://type1.org
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org